Taking Way Too Much Iodine - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 09-05-2012, 05:15 PM - Thread Starter
 
sbgrace's Avatar
 
Join Date: Sep 2004
Posts: 9,143
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I just found out my husband has been taking J.CROW'S® Lugol's Solution of Iodine 2%. It didn't have a dose on the bottle so he's just been squirting it into his drink in the morning--1/2 a dropper or so--whatever comes up I guess. He's been doing that for a month. Does he need to see a doctor?

Rachelle, mommy to 8 year old boys! 

My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement

sbgrace is offline  
Sponsored Links
Advertisement
 
Old 09-05-2012, 07:34 PM
 
MountainMamaGC's Avatar
 
Join Date: Jun 2008
Location: Canada
Posts: 3,044
Mentioned: 12 Post(s)
Tagged: 0 Thread(s)
Quoted: 9 Post(s)

If he feels fine, I would just stop taking it, and drink lots of water of the next few days to flush it out of his system. You could always call poison control, if you are worried about overdose. 


Me(33), Mama to a crazy DD (6), Wife to a wonderful mountain man(32) BF my babe for 2 years
MountainMamaGC is online now  
 

Tags
Health Healing
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off